# SDR SWAA2012070505551

- Difficulty date: June 23, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 50,042 hours, 40,178 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE BETWEEN STA 277 TO STA 291.5, STR 9R TO STR 10R PAX CABIN.  REMOVED AND REPLACED ANGLE PER SRM.
